It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-27-2004, 04:40 PM   #1
Member
(female)
 
Join Date: Nov 2003
Posts: 73
captain14 HB User
monthly question

I am currently on ovcon-35 bcp. For the 3 weeks I take the pills I feel terrible. Very achy and terrible insomnia. This month during the placebo pills I started to feel better. The question is I only got my period for about a day and it was brownish mostly and a little red. Not really blood. I could have used one pad to cover it. (sorry for the details) Is this normal? I think I am going through perimenopause...my gyn says no way. Please help. Thanks.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
question on pulse/bp wolverinete High & Low Blood Pressure 3 04-23-2010 03:38 PM
HRT and monthly bleeding osteoblast Menopause 3 12-23-2008 10:39 PM
Advice on monthly exams? Post-It Cancer: Breast 2 01-13-2007 12:22 AM
Viagra / Cialis monthly limit... acuriousguyhere Sexual Dysfunction Treatment 0 07-07-2006 10:44 PM
TTC with wacko monthly KittenPaws Trying to Conceive (TTC) 3 05-25-2006 02:02 PM




« diarrhea | No Drugs »
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!